Principal polarizations of Prym-Tjurin varieties
Compositio Mathematica, Tome 64 (1987) no. 3, p. 243-270
@article{CM_1987__64_3_243_0,
     author = {Kanev, V.},
     title = {Principal polarizations of Prym-Tjurin varieties},
     journal = {Compositio Mathematica},
     publisher = {Martinus Nijhoff Publishers},
     volume = {64},
     number = {3},
     year = {1987},
     pages = {243-270},
     zbl = {0694.14009},
     mrnumber = {918413},
     language = {en},
     url = {http://www.numdam.org/item/CM_1987__64_3_243_0}
}
Kanev, V. Principal polarizations of Prym-Tjurin varieties. Compositio Mathematica, Tome 64 (1987) no. 3, pp. 243-270. http://www.numdam.org/item/CM_1987__64_3_243_0/

1 E. Arbarello, M. Cornalba, P.A. Griffiths and J. Harris: Geometry of Algebraic Curves Vol. I. Grundlehren der mathematischen Wissenschaften 267. Springer, New York, Berlin, Heidelberg, Tokyo (1985). | MR 770932 | Zbl 0559.14017

2 A. Beauville: Sous-variétés spéciales des variétés de Prym. Compositio Math. 45 (1982) 357-384. | Numdam | MR 656611 | Zbl 0504.14022

3 S. Bloch and J.P. Murre: On the Chow group of certain types of Fano threefolds. Composito Math. 39 (1979) 47-105. | Numdam | MR 539001 | Zbl 0426.14018

4 C.H. Clemens and P.A. Griffiths: The intermediate Jacobian of the cubic threefold. Ann. Math. 95 (1972) 281-356. | MR 302652 | Zbl 0214.48302

5 R. Donagi: The tetragonal construction. Bull. Amer. Math. Soc. (N.S.) 4 (1981) 181-185. | MR 598683 | Zbl 0491.14016

6 V. Kanev: Theta divisors of generalized Prym varieties I. Lect. Notes Math. 1124. Springer (1985) 166-215. | MR 805335 | Zbl 0575.14037

7 V. Kanev: Intermediate Jacobians and Chow groups of threefolds with a pencil of Del Pezzo surfaces. To appear. | Zbl 0708.14030

8 G. Kempf: On the geometry of a theorem of Riemann. Ann. Math. 98 (1973) 178-185. | MR 349687 | Zbl 0275.14023

9 S. Lang: Abelian varieties. Interscience, New York (1959). | MR 106225 | Zbl 0098.13201

10 D. Mumford: Abelian varieties. Oxford University Press, Bombay (1970). | MR 282985 | Zbl 0223.14022

11 P. Puts: On some Fano threefolds that are sections of Grassmanians. Nederl. Akad. Wetensch. Proc. A85 (1982) 77-90. | MR 653456 | Zbl 0494.14015

12 S. Recillas: Jacobians of curves with g14's are the Prym's of triagonal curves. Bol. de la Soc. Mat. Mexicana 19, 1 (1974). | Zbl 0343.14012

13 A. Tjurin: Five lectures on three-dimensional varieties (in Russian). Uspehi Mat. Nauk 29, 5 (1972) 3-50. | MR 412196 | Zbl 0263.14012

14 L. Masiewicki: Universal properties of Prym varieties with an application to algebraic curves of genus five. Trans. AMS 222 (1976) 221-240. | MR 422289 | Zbl 0333.14012

15 T. Mstsusaka: On a characterization of a jacobian variety. Mem. Coll. of Sci. Kyoto, Ser. A, 32 (1959) 1-19. | MR 108497 | Zbl 0094.34103

16 G. Welters: Curves of twice the minimal class on principally polarized abelian varieties. Preprint (1986). | MR 883371 | Zbl 0644.14014